# SDR 29GA2018080700001

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 39,047 hours, 42,968 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Seats 11-12a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NEAR SEATS 11 - 12A DISCONNECTED.  CONNECTED THE EMERGENCY LIGHT IAW AMM 33-50-20. OPS CHECKED GOOD
..
